This question was answered on Sun 03, Jan 2010 11:18am by Dr Vinod, MBBS,FcGP

My three middle toes on my right foot have been going numb and it is starting tohappen quite frequently.

    
Asked by dkmv3 (Female; 43; brain tumor removed in 2000; Relevant drugs:Prozac and Acipex ) on Sat 02, Jan 2010 11:09am

My three middle toes on my right foot have been going numb and it is starting to happen quite frequently.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Vinod, MBBS,FcGP  on Sun 03, Jan 2010 11:18am:

Hello dkmv3, The most common reason is due to tight footwear and I would suggest you to wear proper footwear. The other reasons are conditions like diabetes, hypertension or anemia. If you do not have any of these conditions it may be due to injury, twist or fall effecting your toes or ankle which is causing this. Exercise your toes and wear proper footwear and if this continues get yourself examined. Take care!
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Thu 31, Mar 2011 07:13pm:
Numbness in toes can be due to vitamin deficiency, physical injury (trauma) to a nerve, diabetes, autoimmune responses, alcoholism and several other reasons.Get your Vit B12 checked and if there is deficiency ,your doctor will give you the Vitamin B12 supplement .

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     have to crap after everything i eat     curved pinky     Search for answers     listeria     Search for answers     dosageforamtas     diabetes symtoms     Feel like dying     xzckgasdlcxcvhgsdftsertzvpdfgksdzxc     Sulfureoussmellfromskin     redsorepenisunderhead     wasp tetanos     cerabella     throatandlungcancerCTScanandlungbiopsyrevealedlu     iud pregnancy     Search for answers     antirabies     rel     8weeksafter     Acetowhite     bawa     donating blood     hemoglobin 2     dr sheetal kaul temperature     painful     Search for answers     heelspurs     toradolinliver     pain in right side and yellow skin     dr sheetal kaul bad breath halitosis     UserSettings     Creatine sex     Search for answers     Iamhavingbad     Search for answers     swellinginbackofhead     what20is20colestatioous     Search for answers     lymphedema     Lopez     ifb     Search for answers     redrashontopofyoureyesafterchoke     Picture     Bruising     how2shrinkvagina     calculi     Search for answers     lowcortisol     Search for answers     howlongafteralaproscopicappendectomycanistart     Search for answers     chorion20injection     Search for answers     klion d during menstruation     Search for answers     BrayanSamarasinghe     Search for answers     dentinbackupperskull     menstruation acne     magnesiumcitrate     4or5daysagobfcrushedandsnorted     awyt     howdoIknowifIhaveahernia     minozod     Heavylegs     depoperiod     Result Lixoxyday     meningitis diabetis     Search for answers     stickyfluidbehindears     Search for answers     An     silentcva     what kill man testis     Search for answers     MYBABYIS6WEEKSOLD     Search for answers     gt rid of scras     foreskindoesnotcover     20yrs     Bloat     BEDOYECTATRI     Antabuse     Abe     AR 5 gel     ADD     Vagi     can I use bactroban ointment for irritation outside vaginal area     Stenths     drupal     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats